# SDR ASAA2016121019000

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 26,116 hours, 7,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS POSSIBLE LT LWR HORIZ STAB SKIN AT APPROX L/E STA 161.04. 23.5" & 30.5"AFT OF FRONT SPAR. GROUNDED - YES. ACCOMPLISHED HFEC ON LT HORIZ STAB LOWER SKIN AT APPROX L/E STA 161.04 23.5" AND 30.5" AFT OF FRONT SPAR, VERIFIED CRACK INDICATION AT BOTH LOCATIONS REF NDT MANUAL PART 6 51-00-00 PROCEDURE 23. APPLIED PAINT STRIPPER REF AMM 51-21-11. REMOVED LT STAB L/E. REMOVED STRIPPER AND PAINT AT CRACK LOCATIONS. MARKED END OF CRACKS WITH DRILL START. REMOVED RIVETS AT RIB FOR REPAIR DOUBLER REF SRM 55-10-01-2R-11 REPAIR 11. CUT OUT DAMAGED SKIN AREAS AND INSTALLED EXTERNAL DOUBLER ON LT HORIZ STAB LOWER INSPAR SKIN PER SRM 55-10-01-2R-11 REPAIR 11.
